1 doctor weighed in:

I had my gall bladder removed last December. At first everything was normal but for some reason after I went to the dentist to get a root canal, I took some antibiotics and I started getting diarrhea each time after I ate. I was fine with it except for th

1 doctor weighed in
Dr. Andrew Seibert
Internal Medicine - Gastroenterology

In brief: Diarrhea

From the few details provided I would bet that the diarrhea is more likely due to the antibiotics then to your cholecystectomy, since you did not have any diarrhea prior to the antibiotics.
If the diarrhea persists despite finishing the antibiotics, I would see your doctor. Good luck.

In brief: Diarrhea

From the few details provided I would bet that the diarrhea is more likely due to the antibiotics then to your cholecystectomy, since you did not have any diarrhea prior to the antibiotics.
If the diarrhea persists despite finishing the antibiotics, I would see your doctor. Good luck.
Dr. Andrew Seibert
Dr. Andrew Seibert
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors